advertisement
Question
Posted by: SSSSS | 2011-04-27

Etilefrine

Ive had no problems before but 1 month ago started having attacks of near-faint, which was diagnosed as Vasovagal Syncope. I was given Etilefrine/Effortil 5mg tablets for this. After/while using this drug Ive developed a headache and erectile problems. Im young 30 years old and just had my first time not getting it up, I just started using Etilefrine. Can this drug cause this? Id rather faint and have sex than not have sex with a headache without fainting.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Yes, I agree with you. This can be a side effect of the medication and I would advise you to discuss this with the physician who prescribed the medication.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: sexologist | 2011-04-27

Yes, I agree with you. This can be a side effect of the medication and I would advise you to discuss this with the physician who prescribed the medication.

Reply to sexologist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement